# SDR AU981133

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Propeller: Snsnch M74DM
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BAR SUPPORT ASSEMBLY CRACKED FROM ALL FOUR MOUNT BOLT HOLES.   PART TC:  7,247.
